MathSciNet Relay Station
MathSciNet bibliographic data
MR2335755 (2009h:35409) 35Q55 (35B10 35Q51 37K15 47J30 78A40)
Pankov, A. Gap solitons in periodic discrete nonlinear Schrödinger equations. II. A generalized Nehari manifold approach. Discrete Contin. Dyn. Syst. 19 (2007), no. 2, 419–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement